MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0312FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE 02.12.0312FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L
Model Number 02.12.0312FL
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in reporting instability and the cause of the instability is unknown.The surgeon revised all components to competitor components almost 1 year and 7 months after primary.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 10 march 2022.Lot 1910683: (b)(4) items manufactured and released on 22-jan-2020.Expiration date: 2025-01-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: batch review performed on 10 march 2022.Gmk-sphere 02.12.0023l femoral component sphere cemented # 3+ l (k140826) lot 2000502: (b)(4) items manufactured and released on 28-apr-2020.Expiration date: 2025-04-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.0034rp patella resurfacing # 2 (k090988) lot 2000629: (b)(4) tems manufactured and released on 12-mar-2020.Expiration date: 2025-02-24.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1203l tibial tray fixed cemented # 3 l (k090988) lot 1908619: (b)(4) items manufactured and released on 06-apr-2020.Expiration date: 2025-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.

Brand Name
GMK-SPHERE 02.12.0312FL TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14051922
Report Number3005180920-2022-00240
Device Sequence Number11922720
Product Code JWH
UDI-Device Identifier07630030826375
UDI-Public07630030826375
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/06/2025
Device Model Number02.12.0312FL
Device Catalogue Number02.12.0312FL
Device Lot Number1910683
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale